# SDR SWAA2022072127918

- Difficulty date: July 11, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 57,931 hours, 34,419 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231XF UPPER SURFACE HAS PULLED FIBERS / [01] EVALUATED AND FOUND MISSING PLIES ON UPPER SURFACE. NO DAMAGE TO COMPOSITE SUBSTRATE. FOUND TO BE REPAIRABLE IAW SRM 53-00-50-2R-1.  CLEANED AND PREPPED IAW SRM 53-00-50-2R-1 STEP A; C; E-F.   VERIFIED MATERIAL IAW SRM 53-00-50-2R-1 TABLE 201. RESIN (A110162); FABRIC (A24484).;[02] REQUESTING OK TO BOND;[03] VERIFIED STEPS 1-2 AND OK TO BOND;[04] BONDED REPAIR IAW SRM 53-00-50-2R-1 STEP 3 K-M. CURED AT 150 DEGREES (AAR 30347 EXP 4-30-23). TAP TEST GOOD.;[05] REPAIRED CABIN FLOOR PANEL UPPER SURFACE IAW SRM 53-00-50-2R-0 REPAIR GENERAL AND SRM 53-00-50-2R-1.;[06] VERIFIED STEPS 4 AND 5; JOB COMPLETE; AUDIT C/W
